Show simple item record

Date of
Available in OPARU
Date of first
PublisherUniversität Ulmdc.publisher
KeywordRegularity of Semigroupsdc.subject
KeywordUniformly convex spacedc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHAsymptotic distribution (Probability theory)dc.subject.lcsh
LCSHHolomorphic functionsdc.subject.lcsh
LCSHBanach spacesdc.subject.lcsh
TitleRegularity of Semigroups via the asymptotic behaviour at zerodc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2012source.volume
Source - Issue17source.issue
Source - Year2012source.year
Source - From page51source.fromPage
Source - To page62source.toPage

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record